# SDR AALA201906219037

- Difficulty date: May 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Lt Wg Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #5 FORWARD ATTACHMENT BOLT. REPLACED BOLT PER AMM 27-84-66-400-002-A.
